# SDR DALA2023020901026

- Difficulty date: February 3, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 21,602 hours, 2,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3507, EMERGENCY LED FLOOR PATH MARKING LIGHTING AT 23B,23H INOP. CORRECTIVE ACTION: REPLACED EMERGENCY LED FLOOR PATH MARKING LIGHTING AT 23B, 23H PER A350 AMM 25-21. LP 9631532
